# SDR SWAA2025021093710

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 30,370 hours, 14,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD CABIN'S EMERGENCY AISLE LIGHTS INOP (BIN LIGHTS BETWEEN L1 AND OW)<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AND OPS CHECK GOOD REF B737 AMM 33-51-06-960-805;[02] VERIFIED REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AND OPS CHECK GOOD REF B737 AMM 33-51-06-960-805
